Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking tramadol 150mg for lower back pain. Started vomiting and having abdominal pain. Side effect?

Hi, Recently my lower back pain increased and my doctor prescribed for me tramadol 150mg after which i ve been vomiting for 2 days, i informed him about this and hi changed my medication to panadine forte and only after 1 tablet i had acute pain in the upper abdomen with which i end up in hospital.i would like to ask you if is any safe anti-inflamatory medication gentle to my stomach? Thanks, Alena
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Tramadol usually does not cause gastric discomfort, if presented with vomiting it has to be stopped immediately as it could be serious.

Do not take any anti inflammatory drus now, take antacids which reduce the gastric irritation and counteract the effects .

Wish you good health.
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor